# SDR QXEA200301128

- Difficulty date: September 15, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4050
- Aircraft time: 4,774 hours, 5,480 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOI- DURING WALKAROUND ON LINE CHECK FOUND A DENT IN LEFT HAND WING BOTTOM SKIN, BETWEEN STATIONS 510 AND 494 JUST AFT OF LEADING EDGE PANELS 513DL AND 513CL. REPAIRED IAW HORIZON AIR EA 6-57-176.
